Generalized functional equation of two variables in information theory
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 6 (1972) no. R3, p. 85-98
@article{M2AN_1972__6_3_85_0,
     author = {Bhu Dev Sharma and Ram Autar},
     title = {Generalized functional equation of two variables in information theory},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {6},
     number = {R3},
     year = {1972},
     pages = {85-98},
     zbl = {0264.39006},
     mrnumber = {360004},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1972__6_3_85_0}
}
Bhu Dev Sharma; Ram Autar. Generalized functional equation of two variables in information theory. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 6 (1972) no. R3, pp. 85-98. http://www.numdam.org/item/M2AN_1972__6_3_85_0/

[1] Z. Darôczy, Generalized Information Functions, Information and Control, (1970), 16, 36-51. | MR 272528 | Zbl 0205.46901

[2] R. G. Gaixager, Information Theory and Reliable Communications, John Wiley and Sons, Inc. New York, (1986), 522-523. | Zbl 0198.52201

[3] J. Havrada and F. Charuat, Kybernetika (1967), 7, n° 3, 30-35. | MR 209067

[4] D. G. Kendaix, Functional Equations in Information Theory, Z. Wahrschein-ichkeitstheorie Und verw. Gebiete (1964), 2, 225-229. | MR 165990

[5] D. F. Kerridge, Inaccuracy and Inference, Journal of Royal Statistical Society,Series B (1961), 23, 184-194. | MR 123375 | Zbl 0112.10302

[6] A. Rényi, On measures of entropy and information 4th Berkeley Sympo. on athematical Stat. and Prob. (1960), I, 547-561. | MR 132570 | Zbl 0106.33001

[7] C. E. Shannon, A mathematical theory of Communication, Bell System Techn. Journal (1948), 27, 379-423. | MR 26286 | Zbl 1154.94303

[8] B. D. Sharma, On Generalized Information Functions (unpublished).

[9] B. D. Sharma and Ramautar, Functional Equation of two variables in Information Theory (communicated). | Zbl 0368.94014

[10] B. D. Sharma and Ramautar, On characterization of a Generalized Inaccuracy Measure in Information Theory (to appear in Journal of Applied Probability in June 1973). | MR 389406 | Zbl 0261.94024